# SDR ASAA2021051834853

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,745 hours, 8,282 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN FLIGHT AND SELF RESET ABOUT 30 SEC LATER. GROUNDED - YES. PERFORMED SYS RESET REF B737-900 FIM 34-61 TASK 836. C/W BITE PROCEDURE REF FIM 34-61 TASK 801, NO FAULTS SHOWN.
